Hi. I started taking co codamol 30/500 about 3 years ago intermittently for a bad back. Long story short I now take 4x30mg of codeine phosphate twice a day every day, and have done for about 6 months. I know I'm addicted to the codeine and am trying to gradually reduce the daily dose before stopping. But my worry is that I've done irreversible harm to my liver. Two years ago I was taking 20 co codamol 30/500 a day for a few weeks before I found out the damage the paracetamol could do to me and switched to codeine phosphate. But for 2 weeks now my gut has felt swollen and bloated, I feel full all the time even though I haven't eaten much, I have abdominal aches and pains all the time and my abdomen is tender to push down on. I'm scared to go to the doctors incase I've destroyed my liver, but also because I know if I do go, I'll never be able to get codeine tablets from them again!!! Sounds nuts doesn't it??? Can anyone tell me if these symptoms are consistent with liver damage?